U.S. doctors online nowAsk doctors free
A 25-year-old member asked:

I have had withdrawal symptoms in the past, but that was after a year of taking 2-4mg of xanax daily. ive been taking 2-4mg of klonopin daily for two weeks and im wondering if its likely ill experience the same symptoms since my scripts empty. ?

1 doctor answer2 doctors weighed in
Dr. Marius Frasie
Internal Medicine 26 years experience
LIKELY WILL: It is longer acting then xanax and you take a large dose. I would expect some withdrawal.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Mar 28, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.